# SDR SWAA2022020936842

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 58,018 hours, 34,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL BULB SEAL BRACKET ASSY CRACKED AFT OF #2 ENGINE AFT STRUT / REMOVED AND REPLACED RIGHT WING UPPER TRAILING EDGE PANEL BULB SEAL BRACKET ASSY AFT OF #2 ENGINE AFT STRUT PER SRM 51-40-02.
